# SDR AALA20170320009

- Difficulty date: March 20, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WET AREA FLOOR SUPPORT IS CRACKED AT BS 335 INBOARD OF FORWARD ENTRY.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-00-05-01 AND DRAWING 141A5410.
